# SDR ASOA20161108099

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,022 hours, 30,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND FASTENER HOLE DAMAGED ON FUSELAGE SKIN DURING INSTALLATION OF PANEL 132AL.  REPAIRED THE SKIN IAW REO 601R-53-11-162 & EC/TC REO 601R-53-11-162.  MAJOR REPAIR.
